# SDR AU960425

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: 27191523
- Condition: Faulty
- Location: Fuel Indication
- Component: Edcliff, 4901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE TRANSDUCER FAULTY - RH BOOST PUMPS INDICATED LOW FUEL PRESSURE
